My doctor wants to inject botox in my stomach. Any thoughts on that?
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
I have taken zofran for nausea and it seems to actually make me worse and vomit. I have IBS and when I have an attack I disolve a Symax FasTabs (levsin with a unique distribution to get into system fast) tablet under my tongue. The generic does not disolve. You need the brand. NuLev was best but they don’t make it anymore. I also have gastroparesis (quite significant but not with all your bad symptoms). Unfortunately for me it does not make me lose weight even though I have little appetite.
It sounds like you have much more than IBS going on and don’t let them push it off as psychiatric! I wish you could get worked up at Mayo clinic. I’m sure with the way they do work ups there they would figure this out.
Once positive is ample evidence of the disease. Keep bugging the doctors to take you seriously. What happens sometimes is that you have more than one autoimmune disease (and many go hand in hand) and the blood tests can come up differently at any given time.
It is not always easy to diagnose Lupus. Some doctors rely too heavily on blood tests and ignore the obvious symptoms. In the end (after years of symptoms) my new doctor said there was “ample evidence” for Lupus (SLE) and started treating me. Some doctors call it “Lupus like disease”. Persevere. I wish you had the opportunity to visit the Mayo Clinic. However, there ought to be someone in your area who can handle this. Just do not give up.